# SDR C2XA03TY207

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 10,750 hours, 7,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CREW PREFLIGHT, REPORTED THAT THE EMERGENCY SIDE WALL LIGHT WAS OUT.  MAINTENANCE FOUND THE CANNON PLUG LOOSE TO AN INVERTER, RESECURED THE CANNON PLUG ON THE INVERTER ASSY LOCATED LEFT SIDE, JUST AFT OF ST14513.6, OPERATIONAL CHECKED GOOD.  AIRCRAFT RELEASED TO SERVICE.
